Proceedings of the Japan Academy, Series A, Mathematical Sciences

Remarks on viscosity solutions for evolution equations

Yun-Gang Chen, Yoshikazu Giga, and Shun'ichi Goto

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 10 (1991), 323-328.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511921

Digital Object Identifier
doi:10.3792/pjaa.67.323

Mathematical Reviews number (MathSciNet)
MR1151347

Zentralblatt MATH identifier
0816.35063

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35D05

Citation

Chen, Yun-Gang; Giga, Yoshikazu; Goto, Shun'ichi. Remarks on viscosity solutions for evolution equations. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 10, 323--328. doi:10.3792/pjaa.67.323. https://projecteuclid.org/euclid.pja/1195511921


Export citation

References

  • [1] Y.-G. Chen, Y. Giga, and S. Goto: Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations. J. Differential Geometry, 33, 749-786 (1991) (announcement: Proc. Japan Acad., 65A, 207-210 (1989)).
  • [2] Y.-G. Chen, Y. Giga, and S. Goto: Analysis toward snow crystal growth. Functional Analysis and Related Topics (ed. S. Koshi). Sapporo 1990, World Scientific, pp. 43-57 (1991).
  • [3] M. G. Crandall and R. Newcomb: Viscosity solutions of Hamilton-Jacobi equations at the boundary. Proc. Amer. Math. Soc. 94, 283-290 (1985).
  • [4] Y. Giga and S. Goto: Motion of hypersuriaces and geometric equations. J. Math. Soc. Japan, 44 (1992) (to appear).
  • [5] Y. Giga et al.: Comparison principle and convexity preserving properties for singular degenerate parabolic equations on unbounded domains. Indiana Univ. Math. J., 40, 443-470 (1991).
  • [6] M. Gurtin: Towards a nonequilibrium thermodynamics of two-phase materials. Arch. Rational Mech. Anal., 100, 275-312 (1988).
  • [7] H. Ishii: A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations. Ann. Sc. Norm. Sup. Pisa, (IV) 16, 105-135 (1989).
  • [8] H. Ishii and P.-L. Lions: Viscosity solutions of fully nonlinear second-order elliptic partial differential equations. J. Differential Equations, 83, 26-78 (1990).
  • [9] D. Nunziante: Uniqueness of viscosity solutions of fully nonlinear second order parabolic equations with noncontinuous time-dependence. Differential Integral Equations, 3, 77-91 (1990).